# SDR 7C7A201502220006

- Difficulty date: February 21, 2015
- Submitted: February 22, 2015
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 50,173 hours, 60,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 85330164119SP
- Condition: Corroded
- Location: Bs 531-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD CARGO TRACK CORRODED. REPLACED THE CARGO TRACK IAW WC 1062 RD 8-53-4472
